Endomorphism algebras of abelian varieties with special reference to superelliptic Jacobians

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

This is (mostly) a survey article. We use an information about Galois properties of points of small order on an abelian variety in order to describe its endomorphism algebra over an algebraic closure of the ground field. We discuss in detail applications to jacobians of cyclic covers of the projective line.

Original languageEnglish (US)
Title of host publicationSpringer Proceedings in Mathematics and Statistics
PublisherSpringer New York LLC
Pages477-528
Number of pages52
DOIs
StatePublished - Jan 1 2018

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume251
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Endomorphism algebras of abelian varieties with special reference to superelliptic Jacobians'. Together they form a unique fingerprint.

Cite this